# SDR UALA2011040501651

- Difficulty date: April 3, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 51,656 hours, 14,380 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L VERY DIFFICULT TO OPEN AND CLOSE.  FOUND GUIDE ARM ATTACH BOLTS TO DOOR LOOSE AND GUIDE ARM ROD ARM BEARING WORN AND SERPENTINE GUIDE PIN WORN.  REPLACED GUIDE ARM AND RIGGED.  DOOR STILL VERY HARD TO OPERATE.  FOUND HANDLE MECHANISM VERY STIFF.  WILL REQUIRE FURTHER TROUBLESHOOTING.  GUIDE ARM REPLACED PER AMM.  NEED TO CONFIRM DOOR 3L CLOSED PROPERLY AND FLUSH WITH FUSELAGE SKIN WITH NO GAPS AND ALL OPEN RII ITEMS RELATED TO THE DOOR HAVE BEEN CLOSED.  CONFIRMED DOOR 3L CLOSED PROPERLY
